# SDR VNAA0406016

- Difficulty date: May 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 23,038 hours, 20,440 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 001A537A0120000
- Condition: Failed
- Location: Aft
- Part time: 23,038 hours, 20,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT GSO, IT WAS FOUND THAT THE APU ACCESS DOOR HAD OPENED IN FLIGHT.  MAINTENANCE WAS SENT TO GSO AND REPLACED THE APU TAIL CONE ASSMEBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 53-00-00.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
